I also have herniated disc with spinal stenosis according to MRI but only have neck and shoulder stiffness ... came off simvastatin for almost 2 weeks and less muscle tightness. ..can this drug cause disc issues or aggravate them ? If it wasn't for muscle tightness I wouldn't have had MRI and know. I had disc issue
No it doesn't cause disc issues. It can aggravate the muscles tho. I find that when I take statins it increases my fibromyalgia symptoms x10. I asked my dr to change me to a drug other then a statin for my high cholesterol.
10mg is such a small amount that it's not simvastatin and your foolish to make that decision without talking to your doctor maybe your should feels better because you gave it time to rest and as for your back your probably getting old like the rest of us if you die of a stroke or heart attack your shoulder and back will no longer bother you .
This is a "support" group, and as such we support each other, not judge each other. As for me, I have been taking 40 mg per night over 8 years. I have just started getting muscle pain, but it is pretty severe and I have lost some weight recently. I'm thinking lowering the dose to 20 mg should help but I'm going to talk to the doctor about it.
- Simvastatin Information for Consumers
- Simvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Apr 2010 • 2 answers
Updated 12 Sep 2017 • 7 answers
Updated 11 Sep 2014 • 2 answers
Updated 18 Nov 2017 • 3 answers
30 minutes after taking my night meds I start having leg pain from my spinal stenosis & bulged disc?
Posted 13 Dec 2018 • 0 answers